Nonlinear adjustments in deviations from the law of one price for wholesale hog prices
Article first published online: 28 JUN 2008
© 2008 International Association of Agricultural Economists
Volume 39, Issue 1, pages 123–134, July 2008
How to Cite
Chen, P.-F. and Lee, C.-C. (2008), Nonlinear adjustments in deviations from the law of one price for wholesale hog prices. Agricultural Economics, 39: 123–134. doi: 10.1111/j.1574-0862.2008.00320.x
- Issue published online: 28 JUN 2008
- Article first published online: 28 JUN 2008
- Received 3 November 2006; received in revised form 24 January 2008; accepted 22 March 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!